Pins and needles sensation in hands and feet

One of the sideeffects that has gotten worse over time for me is a tingeling/pins and needles sensation in hands, fingers and toes. I am very afraid that propecia have given me some kind of neuropathy. I am aware of the pundental nerve connection as a sideeffect but these are other nerves. I am getting a EMG next week. The tingeling/pins and needles feeling I have in my hands and feet do not seem like a usual sideffect so I was wondering if anyone have had this? did it go away in time? was/is it nerves? 8 months off and nothing has gotten better…

Had the pins & needles in random body parts in years 1 and 2, post-crash. Also had random muscle fasiculations (twitches) during the first 3 years, post crash. I also feared neuropathy issues, but EMG and MRIs both came back clean. The good news is I’ve had very little issues in these areas over the past 2 years. My guess is this will also go away in time for you.

Well I guess it’s good news that my EMG came back negative as well, but still have the numbness and pins and needles in hands, especially in my hands during night time, it wakes me up several times each night…

Hi
I’ve only been taking propecia for 3 weeks but started experiencing the pins and needles in my hands and feet and also in my legs. Can you tell me if this subsided once you stopped the medication?

Hi @Tomf,

This is a forum for people who have problems AFTER stopping using drugs. We cannot have people who are still using them posting here.

We do not believe that Finasteride is is a safe drug for anyone to take.

In answer to your question, the first post in this topic is from someone who had stopped using finasteride 8 months before they wrote here. They had already stopped taking it.

Best of luck to you, but you may not post here if you are still taking Finasteride.

1 Like